# SDR CALA2024103000965

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 84,614 hours, 33,447 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Waste Tank
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LP 9680021 , WASTE WATER LEAKED FROM AFT WASTE TANK LEVEL TRANSMITTER BEHIND AFT BULKHEAD, DOWN AND ALONG BELLY SKIN GOING FOWARD BELOW AFT PIT FLOOR , AND COMING OUT FROM FWD DRAIN OF AFT CARGO PIT. LEAK WAS RPRD, NEED TO ACP IN-DEPTH CLEAN UP OF SPILL AND INSPECT PER ECRA 2011-0100 PG. 6 ITEM 2B. INSPECTED WIRE BUNDLES AND ATTACHMENT: BUNDLES ARE ABOVE WATER/ WASTE CONTAMINATION AND BILGE AREA DRAINS ARE OPEN. REF: ESPM 20-55-20. UPDATED LP TO SDR STATUS TO RECORD SPILL DETAILS , PER ECRA 2011-01000 2 B. (1). ACCOMPLISHED DVI INSPECTION OF OPEN FLOOR BOARD AREA OF AFT CARGO PIT FROM FWD BULK HEAD TO AFT BULK HEAD AND PAST AFT BULKHEAD TO WHERE IT WAS NOTICEABLE THAT WASTEWATER HAD ENCROACHED. NO CORROSION NOTED.  REF ECRA 2011-01000. PERFORMED CLEAN UP OF CARGO PIT FLOOR AND ALL OTHER AFFECTED AREAS USING SP8000N AND ODOR NEUTRALIZING SPRAY. IAW ECRA#2011-01000
